# SDR DL72S982241

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Shorted
- Location: Gally
- Component: 257005763
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN AFT CABIN.  FOUND THE CANNON PLUG FOR THE NR 3 COFFEEMAKER IN THE AFT GALLY SHORTED.  PULLED AND COLLARD C/B, DISCONNECTED CANNON PLUG FROM COFFEEMAKER.
